Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the cause of a brown discharge after a depo shot?

i am on the depo shot, i have been on it about 8 years now. No periods, in 7 years or so. Today i noticed a dark brown discharge and it almost looked like a few small pieces in it of something. I was taking amoxicillin early feb and mid feb was the last time i had sex. no other symptoms. I am taking a diet pill but no other pills or anything. Just wondering if you knew what it could be? never late or missed ANY shot.
Thu, 26 Dec 2019
Report Abuse
General & Family Physician 's  Response
Hello,

It can happen with Depo shot and it s due minor hormonal changes. Nothing much to worry and it will settle by itself. If symptoms persist better to consult a gynecologist and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Provera


What is the cause of a brown discharge after a depo shot?

Hello, It can happen with Depo shot and it s due minor hormonal changes. Nothing much to worry and it will settle by itself. If symptoms persist better to consult a gynecologist and get evaluated. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Shinas Hussain, General & Family Physician